MAUDE Adverse Event Report: DEPUY MITEK LLC US REMOTE CONTROL(FMS VUE/NEXTRA); FOOT-SWITCH, ELECTRICAL

DEPUY MITEK LLC US REMOTE CONTROL(FMS VUE/NEXTRA); FOOT-SWITCH, ELECTRICAL
Model Number 283551
Medical Device Problem Codes Output Problem (3005); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Udi: (b)(4).
 
Event or Problem Description
It was reported by the healthcare professional via phone that during set up the button to increase the pressure of the remote control was not working and also the run/ stop button was working intermittently.No procedure or patient involvement.The device is available to be returned for evaluation.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: according to the information provided, it was reported by the healthcare professional via phone that during set up the button to increase the pressure of the remote control was not working and also the run/stop button was working intermittently.The complaint device j30ab0140, was received and evaluated.Visual inspection was performed and there¿s no damage in the device.During the functional testing, the remote control was detected and recognized by the pump, the button to increase the pressure and the run/stop button were not working.The device was tested several times to ensure the improper functioning.The customer complaint can be confirmed.The device was opened to review it internally.As result, it did not present any physical damage.The possible root cause for the reported failure can be associated to electrical deficiencies / defective components.However, this cannot be conclusive determined.A manufacturing record evaluation was performed for the finished device serial number: (b)(6), and no non-conformances were identified.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
REMOTE CONTROL(FMS VUE/NEXTRA)
Common Device Name
FOOT-SWITCH, ELECTRICAL
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10945396
Report Number1221934-2020-03753
Device Sequence Number14129655
Product Code HRX
UDI-Device Identifier10886705016990
UDI-Public10886705016990
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K041824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number283551
Device Catalogue Number283551
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/11/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2020
Supplement Date Received by Manufacturer01/11/2021
Initial Report FDA Received Date12/04/2020
Supplement Report FDA Received Date01/12/2021
Patient Sequence Number1